1. Almira J.M., Luther U. Generalized approximation spaces and applications. Math. Nachr. 2004, 263-264 (1), 3-35. doi:10.1002/mana.200310121
  2. Bergh J., Löfström J. Interpolation Spaces. Springer, Berlin-Heidelberg-New York-Tokyo, 1976.
  3. DeVore R.A., Lorentz G.G. Constructive Approximation. Springer, Berlin-Heidelberg-New York-Tokyo, 1993.
  4. Dmytryshyn M., Lopushansky O. Bernstein-Jackson-type inequalities and Besov spaces associated with unbounded operators. J. Ineq. Appl. 2014, 2014:105. doi:10.1186/1029-242X-2014-105
  5. Dmytryshyn M., Lopushansky O. Interpolated subspaces of exponential type vectors of the unbounded operators in Banach spaces. Demonstratio Math. 2004, 37 (1), 149-158.
  6. Dmytryshyn M., Lopushansky O. Operator calculus on the exponential type vectors of the operator with point spectrum. In: Banakh T. (Ed.) General Topology in Banach Spaces. Nova Sci. Publ., Huntington, New York, 2001, 137-145.
  7. Gorbachuk M.L., Gorbachuk V.I. Approximation of smooth vectors of a closed operator by entire vectors of exponential type. Ukrainian Math. J. 1995, 47 (5), 713-726. (translation of Ukr. Mat. Zhurn. 1995, 47 (5), 616-628. (in Ukrainian))
  8. Gorbachuk V.I., Gorbachuk M.L. Operator approach to approximation problems. St. Petersburg Math. J. 1998, 9 (6), 1097-1110. (translation of Algebra i Analiz 1997, 9 (6), 90-108. (in Russian))
  9. Luther U. Representation, interpolation, and reiteration theorems for generalized approximation spaces. Ann. Mat. Pura Appl. 2003, 182 (2), 161-200. doi:10.1007/s10231-002-0060-2
  10. Radyno Ya.V. The vectors of exponential type in operator calculus and in differential equations. Differ. Equ. 1985, 21 (9), 1559-1569. (in Russian)
  11. Radzievskii G.V. Direct and inverse theorems in approximation problems by finite degree vectors. Math. Sb. 1998, 189 (4), 83-124. (in Russian)
  12. Triebel H. Interpolation theory. Function spaces. Differential operators. Springer, Berlin-Heidelberg-New York-Tokyo, 1995.


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.